Previous |  Up |  Next

Article

References:
[1] J. Bliedtner W. Hansen: Simplicial cones in potential theory. Inventiones math. 29 (1975), 83-110. DOI 10.1007/BF01390188 | MR 0387630
[2] J. Bliedtner W. Hansen: Cones of hyperharmonic functions. Math. Z. 151 (1976), 71 - 87. DOI 10.1007/BF01174726 | MR 0477099
[3] J. Bliedtner W. Hansen: Simplicial cones in potential theory II (approximation theorems). Inventiones math. 46 (1978), 255-275. DOI 10.1007/BF01390278 | MR 0492345
[4] J. Bliedtner W. Hansen: The weak Dirichlet problem. J. Reine Angew. Math. 348 (1984), 34-39. MR 0733921
[5] M. Brelot: Sur un théorème de prolongement fonctionnel de Keldych concernant le problème de Dirichlet. J. Analyse Math. 8 (1960/61), 273-288. DOI 10.1007/BF02786852 | MR 0125245
[6] W. Hansen: Convergence of balayage measures. Math. Ann. 264 (1983), 437-446. DOI 10.1007/BF01456953 | MR 0716259 | Zbl 0507.31003
[7] W. Hansen: Harmonic and superharmonic functions on compact sets. Illinois J. Math., 29(1985), 103-107. MR 0769760 | Zbl 0545.31009
[8] J. Hyvönen: On the harmonic continuation of bounded harmonic functions. Math. Ann. 245(1979), 151-157. DOI 10.1007/BF01428802 | MR 0552584
[9] M. V. Keldych: On the solvability and stability of the Dirichlet problem. (in russian), Usp. Mat. Nauk SSSR 8 (1941), 171-231. MR 0005249
[10] J. Lukeš: Théorème de Keldych dans la théorie axiomatique de Bauer des fonctions harmoniques. Czech. Math. Journal 24 (1974), 114-125. MR 0350046
[11] J. Lukeš: Functional approach to the Brelot-Keldych theorem. Czech. Math. Journal 27 (1977), 609-616. MR 0588523
[12] J. Lukeš J. Malý: On the boundary behaviour of the Perron generalized solution. Math. Ann. 257 (1981), 355-366. DOI 10.1007/BF01456505 | MR 0637957
[13] J. Lukeš I. Netuka: The Wiener type solution of the Dirichlet problem in potential theory. Math. Ann. 224 (1976), 173-178. DOI 10.1007/BF01436200 | MR 0422652
[14] A. F. Monna: Het probleem van Dirichlet. Nieuw Arch. Wisk. 19 (1938), 249-256.
[15] A. F. Monna: On the Dirichlet problem and the method of sweeping out. Nederl. Akad. Wetensch. Proc. 42 (1939), 491-498. Zbl 0023.04403
[16] I. Netuka: The classical Dirichlet problem and its generalizations. Potential theory Copenhagen 1979, In: Lecture Notes in Mathematics, Vol. 787, Berlin, Heidelberg, New York: Springer 1980. MR 0587843
[17] I. Netuka: The Dirichlet problem for harmonic functions. Amer. Math. Monthly 87 (1980), 621-628. DOI 10.2307/2320948 | MR 0600920 | Zbl 0454.31002
[18] N. Ninomiya: Sur le caractère fonctionelle de la solution du problème de Dirichlet. Math. J. Okayama Univ. 2 (1952), 41-48. MR 0052596
[19] H. Schirmeier U. Schirmeier: Einige Bemerkungen über den Satz von Keldych. Math. Ann. 236 (1978), 245-254. DOI 10.1007/BF01351370 | MR 0504660
Partner of
EuDML logo